Note on the weighted midpoint type inequalities having the H\"{o}lder condition

https://doi.org/10.48185/jfcns.v2i1.220

Authors

Keywords:

Weighted midpoint inequality, H\"{o}lder continuous functions, bounded functions, Lipschitzian functions.

Abstract

In this note, some new weighted midpoint type inequalities for H\"{o}lder continuous functions are given.

Published

2021-06-29

How to Cite

Meftah, B., & Bouchemel, D. . (2021). Note on the weighted midpoint type inequalities having the H\"{o}lder condition. Journal of Fractional Calculus and Nonlinear Systems, 2(1), 51–59. https://doi.org/10.48185/jfcns.v2i1.220